# SDR AALA200801420

- Difficulty date: May 28, 2008
- Submitted: July 22, 2008
- Operation: Air carrier
- Aircraft: N904AN
- Make and model: Boeing 737823
- Aircraft serial: 29506
- Aircraft time: 27,228 hours
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Electronic Unit
- Condition: Faulted
- Location: Slat/Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW - CREW REPORTED FLAPS STUCK AT 15 DEGREES DURING APPROACH.  LANDED DFW WITHOUT INCIDENT.  REPLACED FLAP SLAT ELECTRICAL UNIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
